# SDR C2XA06IA197

- Difficulty date: December 21, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 19,461 hours, 14,677 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: 22250100003
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BNA - FLT 2278 THE CREW REPORTED THAT THE NOSE GEAR DOORS DID NOT CLOSE UNTIL REACHING AN ALTITUDE OF 11,000 FT.  MAINTENANCE REMOVED AND REPLACED THE NLG UPLOCK PROXIMITY SWITCH.  THE LANDING GEAR DOORS WERE OPERATIONALLY CHECKED AND THE AIRCRAFT RETURNED TO SERVICE.
